# SDR UALA2008112406617

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 34,621 hours, 13,726 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  REPLACE BELLY SKIN FR 64-70 STR 40R-31L ACCT TAIL STRIKE ON LANDING.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AFT POTABLE WATER SERVICE PANEL.  REMOVED & REPLACED DAMAGED SKIN WITH HEAT TREATED FASTENERS WHERE REQUIRED.  11/24/2008 REINSTALLED POTABLE WATER SERVICE PANEL.
